# SDR RAIA2018100410005

- Difficulty date: September 11, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR LOWER THRESHOLD Z ANGLE SUPPORT IS CORRODED FROM FRAME 65-68. REMOVED AND REPLACED THRESHOLD Z ANGLE SUPPORT AT65-68
